# SDR ASOA2015091713776

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 27,443 hours, 19,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES IN CAPTAIN'S FLASHLIGHT AND OPS CHECK GOOD IAW AMM 25-61-00.  ACFT OK FOR SERVICE.
